# SDR MASA200600966

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 2,896 hours, 2,085 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M1551
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,903 hours, 2,092 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6240 PHX, SLAT FAULT STATUS MSG.  MX REPLACED SENSOR.
